# SDR SWAA2016060652338

- Difficulty date: April 19, 2016
- Submitted: June 7, 2016
- Operation: Air carrier
- Aircraft: N7875A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29354
- Aircraft time: 33,073 hours, 16,710 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 141A83718
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SURROUND STRUCTURE FWD FRAME CRACKED AT BS 294, RBL 54, LOWER INBD END.  REPAIRED FRAME IAW ER & EA.
